# SDR UPS06848334

- Difficulty date: October 1, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 69,055 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57549923
- Condition: Corroded
- Location: Fs 660 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CORROSION ON EXTERNAL SKIN MARKER BEACON ANTENNA MATING SURFACE STA 660 L35L.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-2-0 AT STA 660 L35L.  REPAIRED FUSELAGE SKIN AT STA 660 L35L IAW SAA EA NR 008-5320-01-A0461, UPS RAA DC8-53-20593, BAC SRID 1-233406465, AND FAA FORM 8100-9.
